| Model Number |
02.07.1202L |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Metal Related Pathology (4530)
| Date of Event |
03/03/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 march 2026.Gmk-spherika 02.07.1202l tibial tray fix cemented s.2l ((b)(6)) lot 2346730: (b)(4) items manufactured and released on 09-apr-2024.Expiration date: 14-mar-2029.No anomalies found related to the problem.To date, 54 items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.Ka03l gmk spherika femoral component s3l cemented ((b)(6)) lot 2402415: (b)(4) items manufactured and released on 25-jun-2024.Expiration date: 10-jun-2029.No anomalies found related to the problem.To date, 49 items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.E0213fl gmk-sphere tibial insert e-cross - flex 2l - 13mm ((b)(6)) lot 2318201: 60 items manufactured and released on 09-aug-2023.Expiration date: 17-jul-2028.No anomalies found related to the problem.To date, 30 items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the available information, no definitive root cause can be established.There is no indication that a device-related issue caused or contributed to the event, and the device history record review did not identify any manufacturing-related issues.
Event or Problem Description
At about 1 year and 7 months from the primary, the patient came in due to signs of a metal allergy and the cause is unknown.The surgeon revised the gmk-spherika tray to a gmk-hinge tray, the gmk-spherika insert 13mm to a gmk-hinge 23mm insert, and the gmk-spherika femoral component to a gmk-hinge femoral component.The surgery was completed successfully.